# SDR CA990308007

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Autopilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUTOPILOT WOULD NOT ENGAGE.  FOUND THE A/P DISCONNECT WIRING OPEN FROM THE DISCONNECT SWITCH TO THE A/P COMPUTER.  BROKEN WIRE BEHIND INSTRUMENT PANEL.  WIRING BUNDLE CHAFING BEHIND PILOT'S PANEL.
